Gas-X Antigas Ultra Strength Softgels - 18 Count
Loading..
Active Ingredients: Per Softgel: Simethicone (180 mg). Purpose: Antigas. Inactive Ingredients: FD&C Yellow 6, Gelatin, Glycerin, Hypromellose, Light Mineral Oil, Mannitol, Peppermint Oil, Purified Water, Sorbitol, Soy Lecithin, Titanium Dioxide.
Antigas, Ultra Strength, 180 mg, Softgels

Other Information: Store at a controlled room temperature 68-77 degrees F (20-25 degrees C). Protect from heat and moisture. Misc: Simethicone 180 mg. Relieves gas fast. Pressure. Bloating. Discomfort. No. 1 Doctor recommended ingredient. Gas-X Ultra Strength Softgels offer fast, effective relief of pressure and bloating that antacids can't provide. They are specially formulated with simethicone, the antigas medicine doctors recommend most for pressure, bloating or discomfort referred to as gas. Gas-X Ultra Strength Softgels are concentrated to contain liquid gas-fighting medicine in a small softgel so they are easy to swallow, and there is no chalky taste.

More

Product Attributes
Warning Contains: Warnings: Keep out of reach of children. Other warnings: Tamper Evident Feature: Gas-X Ultra Strength Softgels are sealed in blister packets. Use only if the individual seal is unbroken.
Directions Directions: Do not exceed 2 softgels in 24 hours except under the advice and supervision of a physician. Adults: Swallow with water 1 or 2 softgels as needed after meals and at bedtime.
About the Producer Novartis
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.